[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: your mail

No, I haven't ... but I seem to recall getting some really bad infections
when I was on velosulin too, like pus oozing out of the site and stuff,
ugh! I was also using the bent needle then too, though, so maybe that had
something to do with it. Maybe I've just got sensitive skin, who knows?


On Tue, 1 Dec 1998, Michael wrote:

> On Mon, 30 Nov 1998, Laura Kiernan wrote:
> > Hi everyone!
> > 
> > I've been reading some old posts and it seems like people can leave their
> > infusion sets in for a really long time.  I get big red lumps and high bs
> > if i leave it in for more than 2 or 3 days (I use the sofset and am on
> > humalog). Any suggestions?
> > 
> Have you tried the Humalog/Velosulin cocktail to reduce the site irritation?
> Michael
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.insulin-pumpers.org/

Insulin-Pumpers website http://www.insulin-pumpers.org/